RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
1988
Volume 43,
Issue 2(260),
Pages
3–41
(Mi rm1800)
This article is cited in
10
papers
Stochastic extremal problems and the strong Markov property of random fields
I. V. Evstigneev
UDC:
519.2
MSC:
60G60
,
60G50
Received:
21.03.1986
Fulltext:
PDF file (2521 kB)
References
Cited by
English version:
Russian Mathematical Surveys, 1988,
43
:2,
1–49
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025